HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
43巻1号 (1992.1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/19690

Files in This Item:

There are no files associated with this item.

Title: アローの『一般不可能性定理』の図形的証明
Other Titles: A Geometrical Proof of Arrow's "General Impossibility Theorem"
Authors: 柴田, 弘文
Issue Date: 16-Jan-1992
Publisher: 岩波書店
Citation: 経済研究
Volume: 43
Issue: 1
Start Page: 1
End Page: 13
Language: jpn
Text Version: publisher
Appears in Collections:43巻1号 (1992.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback